# SDR SWAA010307

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 39,622 hours, 38,102 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8907119
- Part serial: P47182
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNABLE TO CONTROL CABIN PRESSURE.  REMOVED AND REPLACED CABIN PRESS CONTROLLER.  PERFOMED TEST AND LEAK TEST, OPS CHECK GOOD PER MM.
